Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 11, NWS Lincoln, IL

April 10, 2013Champaign County, Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 10, 2013, 11:03 PM CDT for Champaign County, Vermilion County, Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2013, 11:03 PM CDT (04:03 UTC)
Expired
Apr 10, 2013, 11:45 PM CDT
In force
42 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Champaign County, IL, Vermilion County, IL

The radar

The Chicago radar (KLOT), 136 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 6:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WUUS53 KILX 110403
SVRILX
ILC019-183-110445-
/O.NEW.KILX.SV.W.0011.130411T0403Z-130411T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1103 PM CDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 1145 PM CDT

* AT 1100 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED IN RANTOUL...
  AND MOVING NORTHEAST AT 55 MPH. A WIND GUST TO 58 MPH WAS 
  REPORTED AT 1055 PM CDT AN AUTOMATED REPORTING STATION IN RANOUL.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  POTOMAC...RANKIN...ROSSVILLE...HOOPESTON...ARMSTRONG...HENNING AND
  ALVIN.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 245 AND 248.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4029 8754 4022 8822 4040 8811 4041 8794
      4048 8794 4049 8793 4050 8759 4050 8753
      4049 8752 4042 8752
TIME...MOT...LOC 0401Z 210DEG 50KT 4036 8805

HAIL...<.75IN
WIND...60MPH

$$

SMITH
2 follow-up statements
817 
WWUS53 KILX 110418
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1118 PM CDT WED APR 10 2013

ILC019-110428-
/O.CAN.KILX.SV.W.0011.000000T0000Z-130411T0445Z/
CHAMPAIGN IL-
1118 PM CDT WED APR 10 2013

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 245 AND 249.

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHAMPAIGN COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.

LAT...LON 4033 8753 4029 8754 4028 8765 4026 8787
      4043 8791 4048 8791 4049 8793 4050 8759
      4050 8753 4049 8752
TIME...MOT...LOC 0418Z 210DEG 50KT 4055 8787

$$

ILC183-110445-
/O.CON.KILX.SV.W.0011.000000T0000Z-130411T0445Z/
VERMILION IL-
1118 PM CDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
VERMILION COUNTY UNTIL 1145 PM CDT...

AT 1114 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RANKIN...AND
MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4033 8753 4029 8754 4028 8765 4026 8787
      4043 8791 4048 8791 4049 8793 4050 8759
      4050 8753 4049 8752
TIME...MOT...LOC 0418Z 210DEG 50KT 4055 8787

HAIL...<.75IN
WIND...60MPH

$$

SMITH
367 
WWUS53 KILX 110440
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1140 PM CDT WED APR 10 2013

ILC183-110446-
/O.CAN.KILX.SV.W.0011.000000T0000Z-130411T0445Z/
VERMILION IL-
1140 PM CDT WED APR 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN VERMILION COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
ADDITIONAL THUNDERSTORMS OCCURRING IN THE COUNTY.

LAT...LON 4033 8753 4029 8754 4028 8765 4026 8787
      4043 8791 4048 8791 4049 8793 4050 8759
      4050 8753 4049 8752
TIME...MOT...LOC 0436Z 210DEG 50KT 4076 8768

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 9:29 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Apr 10, 9:29 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
929 PM CDT WED APR 10 2013

.DISCUSSION...
ISSUED 930 PM CDT WED APR 10 2013

MCS CLUSTER CONTINUES TO PUSH ACROSS ILLINOIS SOUTHWARD TO NEAR
MEMPHIS...WITH THE CORE OF THE LINE ABOUT HALFWAY ACROSS THE ILX
FORECAST AREA. SURFACE OBS SHOWING A COUPLE LOWS...ONE JUST WEST
OF EFFINGHAM WHICH MAY BE MORE OF A MESO-LOW...AND THE PRIMARY LOW
JUST WEST OF ST LOUIS. ASSOCIATED SURFACE BOUNDARY WAS ROUGHLY
ALONG I-70 AT 9 PM...WHICH THE MODELS HAVE BEEN STRUGGLING WITH
ITS PLACEMENT UNTIL RECENTLY. HOWEVER...THE LATEST RAP MODEL HAS A
BETTER HANDLE ON IT...AND IS SHOWING A NORTHWARD BULGE BACK TOWARD
CHAMPAIGN AND DANVILLE BY AROUND MIDNIGHT AS THE MAIN LOW MOVES
INTO CENTRAL ILLINOIS. CONTINUING SEVERE THREAT ACROSS AREAS
MAINLY EAST OF I-55 FOR THE NEXT 3 TO 4 HOURS OR SO...THEN RAIN
WILL BE TAPERING FROM THE WEST AFTER MIDNIGHT. TEMPERATURES WILL
STILL BE A CHALLENGE WITH THE SIGNIFICANT TEMPERATURE SHIFTS ALONG
OUR CURRENT BOUNDARY AND THE INCOMING COLD FRONT...BUT THE
SOUTHEAST CWA IS MOST LIKELY TO REMAIN IN THE WARM SECTOR MOST OF
THE NIGHT.

GEELHART

&&

.AVIATION...
ISSUED 652 PM CDT WED APR 10 2013

COMPLEX TAF FORECAST THIS EVENING FOR THE NEXT 12 HOURS WITH
PERIODS OF SHOWERS AND T-STORMS ANTICIPATED IN ASSOCIATION WITH A
LOW IN EAST CENTRAL MO AND A WEST-EAST FRONT EXTENDING ENE NEAR THE I-70
CORRIDOR. NEARLY ALL OF THE TAF SITES HAVE ONGOING T-STORMS WITH A
LINE/SEGMENTS OF STRONG STORMS APPROACHING CENTRAL IL FROM THE MS
RIVER VALLEY AND ANOTHER AREA IN EASTERN MO JUST AHEAD OF A COLD
FRONT THE NEXT FEW HOURS.

CEILINGS ARE EXPECTED TO BE IN THE LOW IFR CATEGORY MUCH OF THE
NIGHT DUE TO THE PROXIMITY OF THE LOW TRACK AND WEST-EAST FRONTAL
BOUNDARY...ALONG WITH T-STORMS IN THE VICINITY ACROSS CENTRAL IL
UNTIL JUST BEFORE DAYBREAK.

THE COLD FRONT WITH THE LOW IS EXPECTED TO REACH THE IL/IN BORDER
AROUND DAYBREAK...ALLOWING THE CEILINGS TO IMPROVE TOWARD MVFR
CIGS THURSDAY MORNING. COULD SEE A FEW SHOWERS FROM PIA-BMI IN THE
LOW LEVEL CYCLONIC FLOW FROM MID-AFTERNOON UNTIL THE END OF THE
TAF PERIOD.

MILLER

&&

.PREV DISCUSSION...
ISSUED 316 PM CDT WED APR 10 2013

ACTIVE WEATHER ONGOING WITH STRONG STORMS IN EXTREME EASTERN IL
AND THUNDERSTORMS IN WEST CENTRAL IL. THE BIGGEST QUESTION FOR
THIS EVENING AND TONIGHT WILL BE THE MOVEMENT OF LOW PRESSURE WEST
OF STL AND THE ASSOCIATED BOUNDARY THAT MOVED THROUGH MUCH OF
CENTRAL IL AND PARTS OF EAST CENTRAL IL THIS MORNING.

TEMPERATURES WILL BE ALL OVER THE PLACE THE NEXT SEVEN DAYS AS
COLDER AIR MOVES IN THE NEXT FEW DAYS...FOLLOWED BY A WARM UP
LATER IN THE WEEK AND THEN A POTENTIAL COOL DOWN AGAIN BY MIDWEEK.
ANOTHER UPPER LEVEL SYSTEM AND ASSOCIATED LOW AND COLD
FRONT...SIMILAR TO THE ONE WE ARE EXPERIENCING TONIGHT-FRIDAY...
IS EXPECTED FROM ABOUT TUESDAY THROUGH MIDWEEK.

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

THERE IS QUITE A BIT OF UNCERTAINTY AS TO THE TRACK OF THE
AFOREMENTIONED SURFACE LOW TONIGHT...WHICH WILL MAKE A HUGE
DIFFERENCE IN TEMPERATURES AND POTENTIAL FOR STRONG/SVR STORMS. AT
THIS POINT IT LOOKS LIKE THE NAM AND LOCAL WRF HAVE THE PREFERRED
SOLUTION WITH THE FRONT CREEPING A LITTLE BIT TO THE NORTH AND THE
LOW TRACKING REAL CLOSE TO SPI AFTER MIDNIGHT AND JUST NORTH OF
CMI-DNV BY DAYBREAK. THIS WOULD KEEP THE BIGGEST THREAT FOR
STRONG/SVR STORMS ROUGHLY ALONG AND EAST OF I-55.

THURSDAY MORNING THE COLD FRONT IS EXPECTED TO BE NEAR THE INDIANA
BORDER...SO WILL KEEP THE MENTION OF T-STORMS GOING IN THE MORNING
IN EASTERN IL...WITH A CHANCE FOR SHOWERS IN WEST CENTRAL IL AND
EAST OF A PIA-DEC-EFFINGHAM LINE THROUGH EARLY EVENING IN THE LOW
LEVEL CYCLONIC FLOW AND SHORTWAVE LIFTING THROUGH THE UPPER
MIDWEST.

CYCLONIC FLOW IS EXPECTED TO REMAIN OVER MUCH OF THE AREA UNTIL
EARLY SATURDAY KEEPING CLOUDS AND COOL TEMPERATURES OVER CENTRAL
AND EASTERN IL. COULD SEE A FEW LIGHT SHOWERS NORTH OF A GBG-PIA-
BMI LINE FRIDAY...OTHERWISE THE REST OF THE FORECAST AREA WILL BE DRY.

LONG TERM...SATURDAY THROUGH WEDNESDAY

HIGH PRESSURE ON SATURDAY WILL GIVE US A BRIEF BREAK IN THE
RAINFALL. HOWEVER...INCREASING WARM ADVECTION IN THE LOW AND MID
LEVELS AND A ZONAL UPPER LEVEL FLOW WILL BRING A RETURN TO SHOWERS
SATURDAY NIGHT...WITH A FEW THUNDERSTORMS POSSIBLE TOWARD SUNDAY
MORNING.

BY EARLY NEXT WEEK OUR UPPER LEVEL PATTERN WILL BACK TO A
SOUTHWEST FLOW AS ANOTHER UPPER LEVEL LOW IS EXPECTED TO DIG INTO
THE SOUTHWESTERN STATES. THE GFS AND EUROPEAN ARE ACTUALLY FAIRLY
SIMILAR IN DEPICTING THIS SCENARIO...ALTHOUGH THE EURO IS A BIT
MORE AMPLIFIED.

THE BIG QUESTION FOR MONDAY THROUGH WEDNESDAY IS WHERE WILL A
NEARLY STATIONARY FRONT SET UP. BOTH THE GFS AND EUROPEAN INDICATE
THAT THE FRONT WILL SETTLE INTO CENTRAL IL MONDAY MORNING AND
REMAIN OVER THE AREA UNTIL AT LEAST TUESDAY. THE GFS IS QUICKER
BRINGING OUT AN AREA OF LOW PRESSURE LATER TUESDAY...WHILE THE
EURO HOLDS OFF UNTIL WEDNESDAY. THE BOTTOM LINE FOR NOW IS THAT
DUE TO THE FRONT IN THE VICINITY WILL NEED TO KEEP AN EXTENDED
PERIOD OF CHANCE POPS IN THE FORECAST FOR MONDAY THROUGH WEDNESDAY.

MILLER

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 10, 3:44 PM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
344 PM CDT WED APR 10 2013

ILZ027>031-036>038-040>043-047>053-111100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
344 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

OCCASIONAL THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE
EVENING HOURS AS A SLOW MOVING COLD FRONT EDGES ACROSS THE STATE.
THE STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.

THE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL.
RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 2 INCHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT
WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK
OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED...PRIMARILY BETWEEN 6 PM AND 9
PM TONIGHT.

ILZ044>046-054>057-061>063-111100-
CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT-
SHELBY-VERMILION-
344 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

MORE WIDESPREAD THUNDERSTORM DEVELOPMENT IS EXPECTED THIS EVENING
AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. THE
STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. AN ISOLATED
TORNADO CAN NOT BE RULED OUT.

THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL.
RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 1.5 INCHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT
WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK
OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING.

ILZ066>068-071>073-111100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
344 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

MORE WIDESPREAD THUNDERSTORM DEVELOPMENT IS EXPECTED THIS EVENING
AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. THE
STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. AN ISOLATED
TORNADO CAN NOT BE RULED OUT.

THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL.
RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 1 INCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT
WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK
OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH MIDNIGHT.

SMITH

In the hours before

Local storm report, Apr 10, 10:31 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1031 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       CHANDLERVILLE           40.05N 90.15W
04/10/2013  M1.43 INCH       CASS               IL   MESONET

            HADS REPORT ALONG THE SANGAMON RIVER.

0900 PM     HEAVY RAIN       FARMER CITY             40.24N 88.64W
04/10/2013  M1.68 INCH       DE WITT            IL   MESONET

            HADS REPORT.

0900 PM     HEAVY RAIN       KINGSTON MINES          40.56N 89.77W
04/10/2013  M1.31 INCH       PEORIA             IL   MESONET

            HADS REPORT.

0900 PM     HEAVY RAIN       3 W CHAMPAIGN           40.11N 88.32W
04/10/2013  M2.46 INCH       CHAMPAIGN          IL   MESONET

            REPORT FOR BONDVILLE VIA CRN.

0927 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
04/10/2013  M1.42 INCH       PEORIA             IL   OFFICIAL NWS OBS

            KPIA.

0930 PM     HEAVY RAIN       7 W WINCHESTER          39.63N 90.59W
04/10/2013  M1.57 INCH       SCOTT              IL   MESONET

            HADS REPORT.

0930 PM     HEAVY RAIN       LOVINGTON               39.71N 88.63W
04/10/2013  M1.02 INCH       MOULTRIE           IL   MESONET

            HADS REPORT FOR WEST OKAW RIVER GAUGE NEAR LOVINGTON.

0935 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
04/10/2013  M1.53 INCH       LOGAN              IL   AWOS

            KAAA AWOS REPORT.

0935 PM     HEAVY RAIN       TAYLORVILLE             39.52N 89.26W
04/10/2013  M1.60 INCH       CHRISTIAN          IL   AWOS

            TAYLORVILLE MUNICIPAL AIRPORT.

0945 PM     HEAVY RAIN       EAST PEORIA             40.67N 89.55W
04/10/2013  M1.97 INCH       TAZEWELL           IL   MESONET

            HADS REPORT FROM FONDULAC CREEK.

0950 PM     FLASH FLOOD      2 WSW MORTON            40.60N 89.50W
04/10/2013                   TAZEWELL           IL   TRAINED SPOTTER

            ROUTE 98 WEST OF MORTON HAS WATER OVERFLOWING ROADWAY.

0950 PM     FLASH FLOOD      PEKIN                   40.57N 89.63W
04/10/2013                   TAZEWELL           IL   TRAINED SPOTTER

            1 TO 2 FEET OF WATER COVERING WEST SHORT DRIVE IN PEKIN.

0954 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
04/10/2013  M1.01 INCH       KNOX               IL   AWOS

            SINCE MIDNIGHT.

1020 PM     TSTM WND GST     EFFINGHAM               39.12N 88.55W
04/10/2013  M62.00 MPH       EFFINGHAM          IL   MESONET

            SWOP REPORT.

&&

OUSLEY
Local storm report, Apr 10, 10:32 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1032 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HAIL             2 S PANA                39.36N 89.08W
04/10/2013  E0.75 INCH       CHRISTIAN          IL   TRAINED SPOTTER

            LOCATION WAS ON HIGHWAY 51.

0125 PM     FUNNEL CLOUD     5 N SULLIVAN            39.67N 88.61W
04/10/2013                   MOULTRIE           IL   TRAINED SPOTTER

            SPOTTER...LOOKING NORTH...REPORTED FUNNEL CLOUD EXTENDING
            A THIRD OF THE WAY TO THE GROUND FOR A FEW MINUTES...THEN
            DISSIPATED.

0314 PM     HAIL             2 S PARIS               39.59N 87.69W
04/10/2013  M0.88 INCH       EDGAR              IL   TRAINED SPOTTER

0315 PM     HAIL             PARIS                   39.62N 87.69W
04/10/2013  M0.75 INCH       EDGAR              IL   TRAINED SPOTTER

0318 PM     HAIL             PARIS                   39.62N 87.69W
04/10/2013  M1.50 INCH       EDGAR              IL   TRAINED SPOTTER

0323 PM     HAIL             PARIS                   39.62N 87.69W
04/10/2013  M2.00 INCH       EDGAR              IL   FIRE DEPT/RESCUE

0453 PM     HAIL             MAHOMET                 40.19N 88.40W
04/10/2013  M0.75 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

0455 PM     HAIL             DAWSON                  39.85N 89.46W
04/10/2013  M0.75 INCH       SANGAMON           IL   FIRE DEPT/RESCUE

0600 PM     HEAVY RAIN       5 W ROSSVILLE           40.38N 87.76W
04/10/2013  M3.50 INCH       VERMILION          IL   TRAINED SPOTTER

            1.50 INCHES OF RAIN IN THE LAST HOUR.

0710 PM     TSTM WND DMG     RIDGE FARM              39.90N 87.65W
04/10/2013                   VERMILION          IL   EMERGENCY MNGR

            SMALL GARAGE DESTROYED.

0844 PM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
04/10/2013  M1.79 INCH       FULTON             IL   MESONET

            STORM TOTAL OF 1.79 INCHES. SWOP REPORT.

0900 PM     HEAVY RAIN       3 W CHAMPAIGN           40.11N 88.32W
04/10/2013  M2.46 INCH       CHAMPAIGN          IL   MESONET

            REPORT FOR BONDVILLE VIA CRN.

0900 PM     HEAVY RAIN       KINGSTON MINES          40.56N 89.77W
04/10/2013  M1.31 INCH       PEORIA             IL   MESONET

            HADS REPORT.

0900 PM     HEAVY RAIN       FARMER CITY             40.24N 88.64W
04/10/2013  M1.68 INCH       DE WITT            IL   MESONET

            HADS REPORT.

0900 PM     HEAVY RAIN       CHANDLERVILLE           40.05N 90.15W
04/10/2013  M1.43 INCH       CASS               IL   MESONET

            HADS REPORT ALONG THE SANGAMON RIVER.

0927 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
04/10/2013  M1.42 INCH       PEORIA             IL   OFFICIAL NWS OBS

            KPIA.

0930 PM     HEAVY RAIN       LOVINGTON               39.71N 88.63W
04/10/2013  M1.02 INCH       MOULTRIE           IL   MESONET

            HADS REPORT FOR WEST OKAW RIVER GAUGE NEAR LOVINGTON.

0930 PM     HEAVY RAIN       BEARDSTOWN              40.01N 90.43W
04/10/2013  M1.94 INCH       CASS               IL   MESONET

            SWOP

0930 PM     HEAVY RAIN       7 W WINCHESTER          39.63N 90.59W
04/10/2013  M1.57 INCH       SCOTT              IL   MESONET

            HADS REPORT.

0935 PM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
04/10/2013  M3.50 INCH       MORGAN             IL   MESONET

            RAINFALL OF 0.75 INCHES DURING THE MORNING WITH ANOTHER
            2.75 INCHES SINCE 1 PM. SWOP

0935 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
04/10/2013  M1.53 INCH       LOGAN              IL   AWOS

            KAAA AWOS REPORT.

0935 PM     HEAVY RAIN       TAYLORVILLE             39.52N 89.26W
04/10/2013  M1.60 INCH       CHRISTIAN          IL   AWOS

            TAYLORVILLE MUNICIPAL AIRPORT.

0945 PM     HEAVY RAIN       EAST PEORIA             40.67N 89.55W
04/10/2013  M1.97 INCH       TAZEWELL           IL   MESONET

            HADS REPORT FROM FONDULAC CREEK.

0945 PM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
04/10/2013  M1.45 INCH       PEORIA             IL   CO-OP OBSERVER

0950 PM     FLASH FLOOD      2 WSW MORTON            40.60N 89.50W
04/10/2013                   TAZEWELL           IL   TRAINED SPOTTER

            ROUTE 98 WEST OF MORTON HAS WATER OVERFLOWING ROADWAY.

0950 PM     FLASH FLOOD      PEKIN                   40.57N 89.63W
04/10/2013                   TAZEWELL           IL   TRAINED SPOTTER

            1 TO 2 FEET OF WATER COVERING WEST SHORT DRIVE IN PEKIN.

0954 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
04/10/2013  M1.01 INCH       KNOX               IL   AWOS

            SINCE MIDNIGHT.

1020 PM     TSTM WND GST     EFFINGHAM               39.12N 88.55W
04/10/2013  M62.00 MPH       EFFINGHAM          IL   MESONET

            SWOP REPORT.

&&

OUSLEY
Special weather statement, Apr 10, 10:37 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 PM CDT WED APR 10 2013

ILZ038-045-046-055>057-110430-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-MCLEAN-VERMILION-
1037 PM CDT WED APR 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHAMPAIGN...EASTERN DOUGLAS...
NORTHEASTERN COLES...NORTHERN EDGAR...SOUTHEASTERN MCLEAN AND
VERMILION COUNTIES UNTIL 1130 PM CDT...

AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SAYBROOK TO
HINDSBORO...MOVING EAST AT 55 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  THOMASBORO...
  SIDNEY...
  RANTOUL...
  BROADLANDS...
  REDMON...
  BROCTON...

OTHER LOCATIONS AFFECTED INCLUDE...MURDOCK...FOOSLAND...WILLARD
AIRPORT...DEWEY...LONGVIEW AND ISABEL.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3963 8813 4047 8855 4047 8845 4040 8845
      4040 8795 4047 8794 4046 8752 3963 8753
TIME...MOT...LOC 0337Z 270DEG 50KT 4039 8837 3971 8804

SMITH
Special weather statement, Apr 10, 10:54 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1054 PM CDT WED APR 10 2013

ILZ045-046-110430-
CHAMPAIGN-VERMILION-
1054 PM CDT WED APR 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHAMPAIGN AND
NORTHERN VERMILION COUNTIES UNTIL 1130 PM CDT...

AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
PAXTON TO THOMASBORO...MOVING EAST AT 60 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

PEOPLE IN CHAMPAIGN AND VERMILION COUNTIES...INCLUDING THE CITIES OF
RANTOUL...THOMASBORO...GIFFORD...RANKIN...POTOMAC...ROSSVILLE AND
HOOPESTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 4030 8752 4024 8823 4040 8829 4040 8795
      4041 8794 4048 8794 4049 8793 4050 8759
      4050 8753 4049 8752
TIME...MOT...LOC 0354Z 257DEG 50KT 4042 8817 4025 8811

SMITH
Local storm report, Apr 10, 10:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1056 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     LIGHTNING        TOLONO                  39.99N 88.26W
04/10/2013                   CHAMPAIGN          IL   EMERGENCY MNGR

            CAR STRUCK BY LIGHTNING ON COUNTY ROAD 900N ABOUT A HALF
            MILE EAST OF US-45. DAMAGE OCCURRED TO VEHICLE AND A
            LARGE HOLE WAS BLOWN IN THE PAVEMENT.

&&

GEELHART
Local storm report, Apr 10, 11:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1101 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     RANTOUL                 40.30N 88.16W
04/10/2013  M58 MPH          CHAMPAIGN          IL   AWOS

&&

OUSLEY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:05 PM CDTFlash Flood WarningILXDeWitt, Macon, Piatt6 hr
Apr 10, 8:12 PM CDTFlash Flood WarningILXFulton, Schuyler6 hr
Apr 10, 8:45 PM CDTFlash Flood WarningILXCass, Mason, Menard, Morgan, Scott6 hr
Apr 10, 8:58 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Shelby62 min
Apr 10, 10:06 PM CDTSpecial Weather StatementILXMcLean54 min
Apr 10, 10:09 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt36 min
Apr 10, 10:23 PM CDTFlash Flood WarningILXPeoria, Tazewell, Woodford6 hr
Apr 10, 10:30 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar45 min
Apr 10, 10:37 PM CDTSpecial Weather StatementILXChampaign, Edgar, Vermilion53 min
Apr 10, 10:40 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion35 min
Apr 10, 10:54 PM CDTSpecial Weather StatementILXVermilion36 min
Apr 11, 1:01 AM CDTAreal Flood AdvisoryILXSchuyler15 hr
Apr 11, 9:44 AM CDTRiver Flood WarningILXPiatt4 days
Apr 11, 1:15 PM CDTRiver Flood WarningILXCass, Fulton, Mason89 days
Apr 11, 1:15 PM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler93 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.